IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI) [schedule] [select]
Chair Toshiharu Sugawara (Waseda Univ.)
Vice Chair Tsunenori Mine (Kyushu Univ.), Daisuke Katagami (Tokyo Polytechnic Univ.)
Secretary Hiromitsu Hattori (Ritsumeikan Univ.), Naoki Fukuta (Shizuoka Univ.)
Assistant Yuichi Sei (Univ. of Electro-Comm.)

Conference Date Fri, Dec 9, 2016 10:00 - 20:00
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  10:00-10:05 Opening Remarks ( 5 min. )
Fri, Dec 9 AM 
10:05 - 14:40
(1) 10:05-10:30 Extraction of Current Actual Status and Demand Expressions in Community Complaint Reports AI2016-12 Yuta Sano, Tsunenori Mine (Kyushu Univ.)
(2) 10:30-10:55 Prediction of Business Results from Sales Reports Focused on the Usage of Synonyms AI2016-13 Nao Wariishi, Kazuhisa Noguchi, Takahiko Suzuki, Sachio Hirokawa (Kyushu Univ.)
(3) 10:55-11:20 Play Estimation Based on Player's View in American Football AI2016-15 Hana Miwa, Yasuhiko Kitamura (Kwansei Gakuin Univ.)
  11:20-13:30 Lunch Break ( 130 min. )
(4) 13:30-14:30 [Special Talk]
Computer-based Writing Tests
-- From the point of view of artificial intelligence utilization --
AI2016-16
Tsunenori Ishioka (NCUEE)
  14:30-14:40 Break ( 10 min. )
Fri, Dec 9 PM 
14:40 - 16:40
(5) 14:40-15:05 Interactive Visualization System of Contexts AI2016-17 Nao Wariishi, Kazuhisa Noguchi (Kyushu Univ.), Akira Aiba (Shibaura Inst. Tech.), Takahiko Suzuki, Sachio Hirokawa (Kyushu Univ.)
(6) 15:05-15:30 Mahoca: Reality-based e-Sticky Notes for Reusing Discussion Cases AI2016-18 Tadachika Ozono, Yusuke Niwa, Shotaro Fujie, Masato Watanabe, Tomoya Suzuki, Eishun Ito, Satoru Iwata, Toramatsu Shintani (NIT)
(7) 15:30-15:55 A platform of sharing and recommending information at a local community area AI2016-19 Shiro Mise, Tsunenori Mine, Hiroyuki Nakamura (Kyushu Univ)
(8) 15:55-16:20 Communication behavior analysis using BLE and smartphone sensor information AI2016-20 Masaki Maruta, Tsunenori Mine (Kyushu Univ.)
  16:20-16:40 Break ( 20 min. )
Fri, Dec 9 PM 
16:40 - 20:00
(9) 16:40-17:05 Applying reinforcement learning to multi-agent patrolling with priority setting AI2016-21 Harunobu Ozeki, Ayumi Sugiyama, Toshiharu Sugawara (Waseda Univ.)
(10) 17:05-17:30 Reinforcement Learning using Filter and Coarse-Grained States in Multiagent Exploration Problems AI2016-22 Takahisa Yutoku, Ayumi Sugiyama, Toshiharu Sugawara (Waseda Univ.)
(11) 17:30-17:55 Incentive design in crowdsourcing as a multi-armed bandit problem
-- A case of more than one requesters --
AI2016-23
Shigeo Matsubara, Akihiko Itoh (Kyoto Univ.)
  17:55-18:00 Closing Remarks ( 5 min. )
  18:00-20:00 Banquet ( 120 min. )

Other published manuscript(s)
(%%% This presentation was CANCELLED)
Estimation of Vocuburaly based on Item Response Theory AI2016-14
Kazuhisa Noguchi, Brendan Flanagan, Sachio Hirokawa (Kyushu Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AI Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI)   [Latest Schedule]
Contact Address Secretaries of Special Interested Group of Artificial Intelligence and Knowledge
E-:ai-sff 


Last modified: 2016-12-09 18:59:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AI Schedule Page]   /  
 
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan